# SDR COMA0060952

- Difficulty date: November 20, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 1,627 hours, 1,645 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1141A
- Condition: Malfunctioned
- Location: Left Te Flaps
- Part time: 1,630 hours, 1,646 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED.  REPLACED THE LEFT BPSU.
